# SDR SIMA20160715001

- Difficulty date: July 15, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 37,387 hours, 33,362 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Faulty
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR OPEN INDICATION DURING FLIGHT.  PRESSURIZATION NORMAL.  FLIGHT CREW PLACARDED SERVICE DOOR WARNING, MEL 52-04, AUTH 070330-B, MOC 607040.  TROUBLESHOT AND R & R THE NR 2 MICROSWITCH ON THE SERVICE DOOR IAW AMM 52-74-01.  OPS CHECK GOOD, MEL ITEM RESTORED.
